# SDR 2005F00064

- Difficulty date: March 30, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, THE RIGHT WINDSHIELD CRACKED.  AIRCRAFT DIVERTED TO ST KITTS.  ORIGINAL DESTINATION WAS ST LUCIA.  REPLACED F/O WINDSHIELD ASSEMBLY.  (M)
